MathSciNet Relay Station
MathSciNet bibliographic data
MR650829 (58 #31288) 58G10
Atiyah, M.; Bott, R.; Patodi, V. K. Errata to: "On the heat equation and the index theorem'' (Invent. Math. 19 (1973), 279–330). Invent. Math. 28 (1975), 277–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement